I had a liver adnoma caused from birth control 3 years ago, it was a ball, about 1 1/2 inches in diameter. Once I got off birth control, the adnoma began to shrink and is all but gone now, I am banned from birth control because the dr fears that they will cause the adnoma to grow again.
I am left with liver lesions in the upper right quad of my liver and they cause severe pain, so bad that by the end of the day, it's all I can do to keep myself from crying.
I became pregnant, and my doctor told me that the pregnancy hormone will most likely cause the adnoma to grow again. He also told me that I shouldn't have gotten pregnant and I should definately not have any more kids.
I am just wondering if there is anything that can be done to quiet the intense pain I've endured for the last 3 years other than pain meds or do I just have to live with it?
I have been studying hormones for almost 13 years but do not know much about the liver damage that can be caused by HRT and BC pills. I help women and men with bio-identical HRT.
Where exactly is the pain located?
Is it on the left, in the middle, or right side?
Is it under your ribs, or does it go up your shoulder?
Do you get any pain or nausea after you eat something with fat or oil in it?
Have you ever thrown up after eating
How old are you?
What are you doing for birth control now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.